Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 72 No. 3-4 (2014)
H. Adler
Kim's lemma for NTP2 theories: a simpler proof of a result by Chernikov and Kaplan
T. Aladpoosh, E. Ballico
Postulation of disjoint unions of lines and a multiple point
H. Alzer
Remark on a double-inequality for the q-gamma function
G. Anichini, G. Conti
On the existence of solutions for quadratic integral equations on unbounded intervals for quasibounded maps
M. Ashraf, M. A. Siddeeque
On semigroup ideals and (σ, τ)-n-derivations in near-rings
M. Benssaad, F. Ellaggoune
Solution stationnaire du système d'équations de la radiation et du mouvement d'un gaz visqueux et calorifère
E. Casanovas
Lascar strong types and forking in NIP theories
M. Ceria
A proof of the "Axis of Evil theorem" for distinct points
N. Mahdou, M. Zennayi
On Heinzer-Roitman rings
A. Mbarki, I. Hadi
Some theorems on φ-contractive mappings in modular space
A. Lesfari
Rotation d'un corps solide autour d'un point fixe
N. U. Rehman, M. A. Raza
A note on commutativity of skew derivations in prime rings
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.